MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INSUFFLATION TUBING SET, ENDOFLATOR 50

KARL STORZ SE & CO. KG INSUFFLATION TUBING SET, ENDOFLATOR 50
Model Number 031210-10
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product is getting too hot.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: as no product has been returned, a final determination of the root cause is not possible.Most likely, the gas flow has been reduced or blocked at least for a while to create overheating.The device history records have been checked and found to be according to the specification, valid at the time of production.There is no indication for a manufacturing or design related failure.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
INSUFFLATION TUBING SET, ENDOFLATOR 50
Common Device Name
INSUFFLATION TUBING SET, ENDOFLATOR 50
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21381648
Report Number9610617-2025-00202
Device Sequence Number15602064
Product Code NKC
UDI-Device Identifier04048438005330
UDI-Public04048438005330
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number031210-10
Device Catalogue Number031210-10
Device Lot NumberP0715-2412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown